# SDR AWXA9500184

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNIG SCHEDULED C11 INSPECTION, FOUND CORROSION AROUND FASTENER HOLES ON FLOOR BEAM AT FS 947, RBL 32 TO RBL 49.  REMOVED DAMAGE AND INSTALLED ANGLE REPAIR PER SRM 53-10-1 AND SRM 51-40-4.  (W)
